Periods of maps on trees with all branching points fixed

S. Baldwin, J. Llibre

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

We characterize all possible sets of periods for all continuous self—mapson a tree having all branching points fixed. This result solves a problem which was originally posed by Alsedà, Llibre and Misiurewicz. © 1995, Cambridge University Press. All rights reserved.
Original languageEnglish
Pages (from-to)239-246
JournalErgodic Theory and Dynamical Systems
Volume15
Issue number2
DOIs
Publication statusPublished - 1 Jan 1995

Fingerprint

Dive into the research topics of 'Periods of maps on trees with all branching points fixed'. Together they form a unique fingerprint.

Cite this